Alert archive / Kentucky / Wind Advisories in 2007
Wind Advisory 1, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Jun 6, 2007, 1:14 PM CDT for 4 states. It took effect at Jun 7, 2007, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 1:14 PM CDT (18:14 UTC)
- In effect from
- Jun 7, 2007, 10:00 AM CDT
- Expired
- Jun 7, 2007, 5:36 PM CDT
- In force
- 8 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KPAH 061814 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 114 PM CDT WED JUN 6 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-070500- /O.NEW.KPAH.WI.Y.0001.070607T1500Z-070608T0300Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 114 PM CDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY. AN APPROACHING LOW PRESSURE SYSTEM WILL BEGIN TO INCREASE WINDS ACROSS THE AREA AS EARLY AS TONIGHT...WITH SIGNIFICANT WINDS AND GUSTS EXPECTED DURING MAINLY THE AFTERNOON AND EARLY EVENING HOURS ON THURSDAY. EXPECT SOUTH WINDS TO PICK UP INTO THE 10 TO 20 MPH RANGE BY SUNRISE THURSDAY. THEN DURING THE DAYTIME THURSDAY...GOOD SUNSHINE WILL MIX STRONGER WINDS ALOFT DOWN TO THE SURFACE. BY MIDDAY THURSDAY...AND CONTINUING THROUGH THE AFTERNOON...SOUTH WINDS WILL AVERAGE IN THE 15 OR 20 MPH RANGE ON THE LOW END AVERAGE...TO 30 OR 35 MPH ON THE HIGH END AVERAGE. ADD TO THAT OCCASIONAL GUSTINESS WHICH MAY PEAK ACTUAL WIND SPEEDS UPWARDS TO 45 MPH AT TIMES. THE WIND SHOULD BEGIN TO DIMINISH AFTER SUNSET AND BY 10 PM WILL BE BACK WELL BELOW ADVISORY THRESHOLDS. SPECIAL ATTENTION TO RECREATIONISTS ON AREA LAKES...WIND SPEEDS OUT OF THE SOUTH WILL CARRY ALONG THE FETCH OF KENTUCKY AND BARKLEY...WHICH MAY RESULT IN WIND SPEEDS EVEN HIGHER THAN EXPECTED. INCREASED SWELLS AND WAVE HEIGHTS MUCH GREATER THAN NORMAL ARE SURE TO OCCUR...EVEN DURING AN OTHERWISE SUNNY AND PLEASANT DAY. NOTE TOO FOR CAMPERS THAT TENT AND AWNING MAY BE ADVERSELY AFFECTED BY THE EXPECTED HIGH WINDS. OTHER CAUTIONS DURING WIND ADVISORY...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL OBJECTS SUCH AS DECK AND POOL FURNITURE...INCLUDING CANOPYS...TARPS...AND SUNBRELLAS...MAY BECOME DAMAGED. ALSO NOTE THAT DURING THE HEAT OF THE DAY...YOU SHOULD BE CAREFUL TO STAY HYDRATED...AS STRONGER WINDS MAY MASK AN INDIVIDUALS REALIZATION OF HOW MUCH THEY ARE OR ARE NOT PERSPIRING. $$
6 follow-up statements
000 WWUS73 KPAH 070245 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 945 PM CDT WED JUN 6 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-071045- /O.CON.KPAH.WI.Y.0001.070607T1500Z-070608T0300Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 945 PM CDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY. A DEEP LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS...AND STRONG HIGH PRESSURE JUST OFF THE ATLANTIC COAST...WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE REGION ON THURSDAY. THIS GRADIENT WILL PRODUCE WINDY CONDITIONS... ESPECIALLY FROM MID MORNING THROUGH LATE AFTERNOON THURSDAY. SOUTH WINDS FROM 15 TO 30 MPH...WITH GUSTS AS HIGH AS 40 TO 45 MPH WILL BE POSSIBLE. THE WINDY CONDITIONS WILL RESULT IN HAZARDOUS BOATING CONDITIONS ON AREA LAKES. HIGH PROFILE VEHICLES WILL ALSO ENCOUNTER ADVERSE CONDITIONS. PERSONS SHOULD SECURE OUTDOOR ITEMS. WIND GUSTS OVER 40 MPH CAN BRING DOWN TREE LIMBS AND EVEN SMALL OR OLDER WEAK TREES. $$
000 WWUS73 KPAH 071045 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 545 AM CDT THU JUN 7 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-071845- /O.CON.KPAH.WI.Y.0001.070607T1500Z-070608T0300Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 545 AM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. A DEEP LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS...AND STRONG HIGH PRESSURE JUST OFF THE ATLANTIC COAST...WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE REGION ON TODAY. THIS GRADIENT WILL PRODUCE WINDY CONDITIONS...ESPECIALLY FROM MID MORNING THROUGH LATE AFTERNOON. SOUTH WINDS FROM 15 TO 30 MPH...WITH GUSTS AS HIGH AS 40 TO 45 MPH WILL BE POSSIBLE. THE WINDY CONDITIONS WILL RESULT IN HAZARDOUS BOATING CONDITIONS ON AREA LAKES. HIGH PROFILE VEHICLES WILL ALSO ENCOUNTER ADVERSE CONDITIONS. PERSONS SHOULD SECURE OUTDOOR ITEMS. WIND GUSTS OVER 40 MPH CAN BRING DOWN TREE LIMBS AND EVEN SMALL OR OLDER WEAK TREES. $$ RST
000 WWUS73 KPAH 071120 CCA NPWPAH URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PADUCAH KY 619 AM CDT THU JUN 7 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-071930- /O.COR.KPAH.WI.Y.0001.070607T1500Z-070608T0300Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 619 AM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. A DEEP LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS...AND STRONG HIGH PRESSURE JUST OFF THE ATLANTIC COAST...WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE REGION TODAY. THIS GRADIENT WILL PRODUCE WINDY CONDITIONS...ESPECIALLY FROM MID MORNING THROUGH LATE AFTERNOON. SOUTH WINDS FROM 15 TO 30 MPH...WITH GUSTS AS HIGH AS 40 TO 45 MPH WILL BE POSSIBLE. THE WINDY CONDITIONS WILL RESULT IN HAZARDOUS BOATING CONDITIONS ON AREA LAKES. HIGH PROFILE VEHICLES WILL ALSO ENCOUNTER ADVERSE CONDITIONS. PERSONS SHOULD SECURE OUTDOOR ITEMS. WIND GUSTS OVER 40 MPH CAN BRING DOWN TREE LIMBS AND EVEN SMALL OR WEAK TREES. $$ RST
000 WWUS73 KPAH 071656 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1156 AM CDT THU JUN 7 2007 .A DEEP LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS...AND STRONG HIGH PRESSURE JUST OFF THE ATLANTIC COAST...WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE REGION TODAY. THIS GRADIENT WILL PRODUCE WINDY CONDITIONS. ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-080100- /O.CON.KPAH.WI.Y.0001.000000T0000Z-070608T0300Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 1156 AM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... SOUTH WINDS FROM 15 TO 30 MPH...WITH GUSTS AS HIGH AS 40 TO 45 MPH WILL BE POSSIBLE THIS AFTERNOON. THE WINDY CONDITIONS WILL RESULT IN VERY HAZARDOUS BOATING CONDITIONS ON AREA LAKES. IN ADDITION...HIGH PROFILE VEHICLES WILL ENCOUNTER ADVERSE CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS. PERSONS SHOULD SECURE OUTDOOR ITEMS. WIND GUSTS OVER 40 MPH CAN BRING DOWN TREE LIMBS AND EVEN SMALL OR WEAK TREES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 40 MPH FOR ANY DURATION. $$
000 WWUS73 KPAH 072010 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 310 PM CDT THU JUN 7 2007 .A DEEP LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS...AND STRONG HIGH PRESSURE JUST OFF THE ATLANTIC COAST...WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE REGION TODAY. THIS GRADIENT WILL PRODUCE WINDY CONDITIONS. ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-080300- /O.CON.KPAH.WI.Y.0001.000000T0000Z-070608T0300Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 310 PM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE WINDY CONDITIONS WILL RESULT IN VERY HAZARDOUS BOATING CONDITIONS ON AREA LAKES. IN ADDITION...HIGH PROFILE VEHICLES WILL ENCOUNTER ADVERSE CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS. PERSONS SHOULD SECURE OUTDOOR ITEMS. WIND GUSTS OVER 40 MPH CAN BRING DOWN TREE LIMBS AND EVEN SMALL OR WEAK TREES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 40 MPH FOR ANY DURATION. $$
000 WWUS73 KPAH 072236 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 536 PM CDT THU JUN 7 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-072345- /O.CAN.KPAH.WI.Y.0001.000000T0000Z-070608T0300Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 536 PM CDT THU JUN 7 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND ADVISORY. ALTHOUGH GUSTY WINDS WILL LAST INTO THE EARLY EVENING HOURS...SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. LOOK FOR GUSTY SOUTH WINDS 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH TO DIMINISH TO 10 TO 20 MPH AROUND SUNSET. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Jun 6, 3:22 AM CDT, 9 hours 52 minutes earlier.
Area forecast discussion, Jun 6, 3:22 AM CDT, 9 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 322 AM CDT WED JUN 6 2007 .DISCUSSION... AFTER A NIGHT OF CALM OR LIGHT AND VARIABLE WINDS AND CLEAR SKIES...SRLY LOW LEVEL FLOW WILL COMMENCE TODAY ACROSS THE PAH FCST AREA. MEANWHILE A MID/UPPER RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE REGION... KEEPING THE WX DRY AND RATHER WARM UNTIL THE NEXT FRONTAL SYSTEM APPROACHES. THE NAM/WRF MOS WAS SIGNIFICANTLY COOLER THAN THE GFS MOS AHEAD OF THE FRONT DUE TO THE NAM/S DEPICTION OF HIGHER LEVELS OF MOISTURE AND THEREFORE CLOUDS. FCST TEMPS IN THIS PERIOD WERE CHANGED LITTLE AS PERSISTENCE AND ERRING ON THE WARM AND SOMEWHAT DRIER SIDE SEEMED TO BE APPROPRIATE. ON THU AFTN...SFC WINDS ARE PROGGED TO GET ABOVE 20 KTS SUSTAINED AS A VIGOROUS MID LEVEL SHORTWAVE AND SFC LOW BARREL THROUGH THE NRN PLAINS AND INTO SRN CANADA...AND INCREASE THE PRESSURE GRADIENT THROUGHOUT THE ATMOSPHERIC COLUMN ACROSS THE OHIO VALLEY. THE SPEED AT WHICH THE SYSTEM IS FCST TO MOVE EWD MAY TEND TO LIMIT THE TIME THE GULF HAS TO SUPPLY A REALLY GOOD RETURN FLOW... THEREFORE THE FRONTAL SYSTEM COULD BE A BIT MOISTURE STARVED...BUT CERTAINLY NOT ENOUGH TO PRECLUDE AT LEAST A SLIGHT RISK OF SVR WX. A CONTRIBUTING FACTOR TO THE HPC SLIGHT RISK WILL BE A SECONDARY VORT MAX THAT IS PROGGED TO SWEEP ACROSS THE CENTRAL PLAINS BEHIND THE ORIGINAL LOW/TROF AND WILL GIVE THE SYSTEM A NEGATIVE TILT. THE MODELS ARE IN REASONABLE AGREEMENT THAT AFTER 06Z FRI SHOWERS AND TSTMS ASSOCIATED WITH THE COLD FRONT WILL BE IN THE NWRN QUADRANT OF THE FCST AREA...AND WILL SWEEP RAPIDLY EWD DURING THE DAY AND INTO THE EARLY EVENING. THE RAPID MOVEMENT OF THE SYSTEM SHOULD PRECLUDE WIDESPREAD FLOODING DUE TO RAIN. IT NOW APPEARS THE FRONT WILL MOVE WELL SOUTH OF THE FCST AREA AND HIGH SFC PRESSURE WILL PREVAIL FOR SAT. THE FRONT BEGINS A NEWD TREK IN THE WRN PART OF THE REGION ON SUN...INCREASING POPS ONCE AGAIN. THIS ALSO MEANS ANOTHER WARMING TREND PLUS MOISTURE INCREASE BEGINNING IN SERN MO AND SPEADING EWD DURING THE DAY. WE HELD ONTO SOMEWHAT WARMER PERSISTENCE THOUGH GFS MOS SHOWED COOLER NUMBERS FOR SUN MORNING AND AFTN TEMPS ESPECIALLY IN THE EAST. AS MID LEVEL FLOW BECOMES MORE SWRLY...AND LOW LEVEL FLOW REMAINS SRLY...AN UNSETTLED WX PATTERN WILL PREVAIL THROUGH THE REMAINDER OF THE FCST PACKAGE. FOR NOW...MON AND TUE ARE DRY BUT THIS COULD CHANGE. && .AVIATION... EXCEPT FOR A FEW PATCHES OF MID LEVEL CLOUDS...SKIES SHOULD BE CLEAR THROUGH MID MORNING. EXPECTING SCATTERED CU DEVELOPMENT FOR THE LATE MORNING/AFTERNOON HOURS...DISSIPATING AFTER 01Z. WINDS WILL INCREASE FROM THE SOUTH...WITH GUSTS THIS AFTERNOON AROUND 15 KTS...THEN WINDS WILL STAY UP AROUND 4 TO 7 KTS AFTER 01Z. NO VISIBILITY RESTRICTIONS EXPECTED. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && PUBLIC...DB AVIATION...RST
Hazardous weather outlook, Jun 6, 4:36 AM CDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 436 AM CDT WED JUN 6 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-071000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 436 AM CDT WED JUN 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY EVENING...AND AGAIN SUNDAY AND SUNDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY...WHEN A COLD FRONT MOVES ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARD. THE DEVELOPMENT OF AN ISOLATED TORNADO CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT...ACTIVATION OF SKYWARN SPOTTERS MAY BE NEEDED FROM EARLY FRIDAY THROUGH FRIDAY EVENING.
Nearby
Wind Advisories in Kentucky, 2007Wind Advisories in Illinois, 2007Wind Advisories in Missouri, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.